# SDR 96ZZZM431

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1223
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN CRACKED AT TAIL SKID CUTOUT STATION 1223.  STOP DRILL PER SRM 51-10-1.  ZYGLO CHECKED END OF CRACK, FOUND ADDITIONAL CRACK EMMINATING FROM HOLE.  CUT OUT AREA DAMAGED PER SRM 51-10-1.  FABRICATED DOUBLER AND INSTALLED DOUBLER.  MATERIAL USED 2024 T-3 .050 8 INCH BY 5 INCH AS PER SRM 51-40-1.
